Couldn't find what you looking for?

TRY OUR SEARCH!

Can anyone give me some advice?
After having my son in September 2005, I decided to go back on the contraceptive pill in January 2006. My GP recommended Cerazette so of course, believing a doctor, I went on it.

8 weeks ago my partner and I decided I should come off the pill to try to conceive our second child, but my periods haven't started yet!!! (I forgot to mention that during the 13months I was on Cerazette I had no periods, so my last one was december 2005).

I have recently been experiencing excruciating abdominal pain, sometimes like I'm in labour, does anyone know if this is connected????

Hope someone out there has an idea of what's going on.

Loading...

Hi there, I took Cerazette for 10 days and had to stop it as I was getting awful headaches. I've stopped it now for 60 days and still no period. I too have had awful period pains, bloating of stomach, in fact everything associated with a period, but no bleeding. I'm pretty sure that I'm not pregnant as we've been using condoms and had no accidents. I've read quite a few reports of delayed periods after coming off Cerazette, some GP's advising that it can take up to a year before your hormones settle down again and you regain your periods!! Never again, I'll take the risk with the condoms!
Reply

Loading...

Hi there

I have been on cerazette for about 3 years and stopped taking it 3 weeks ago. Have had all the symptoms of a period (bloating, sore boobs, stomach pain etc) but no period. After reading several blogs and forums it seems to take us between 3 weeks and a year for periods to start again (with no relation really to how long people were on it or whether it agreed with them or not).

I was fine on it, no periods or pain (extreme period pain being the reason I was on it). Now i want to see if my body has decided to be nice to me on its own and have come off it. I have come off it before about 2 yrs ago and i think it took me about 2-3 months to get a proper period with some spotting in between, but this time, nothing so far.

So my message is - it depends, and be patient. Though some other posts on other websites have mentioned getting pregnant after coming off before their periods returned - so who knows with this pill??

Good luck and enjoy trying in the mean time!

SUKEO
Reply

Loading...

Hi all,

I've was put on Cerazette by my doctor over 2 years ago due to terrible headaches. A month after taking my first pill - no period!! Dilema, I was convinced I was pregnant because I'd always been as regular as clockwork.

I took a home pregnancy test but it was negative but I decided to visit my doctor just in case. His test was negative 2. He told me that the reason for the missed period was because it obviously hadn't been working properly. He prescribed me a double dose - yes 2 pills a day. I had my first period 3 months after taking my first pill. It was really light - only really noticing when I went to the toilet (sorry - 2 much info). I went back to the doctor because I didn't think it was normal but he thought nothing of it....I've been taking 2 a day ever since!!

My friend recently fell pregnant so I decided to do a bit of research about Cerazette and my fertility....I'm not ready for a baby yet but I just wanted to double check ready for when the time is right.........Cerazette's review are really bad and most of the woman who've tried to concieve afterwards have great difficulty. I feel that when I want to try for a baby that it's going to be double as hard, if not impossible. What if I can't concieve at all???

I stopped taking Cerazette the day I had my normal period (every 3 months). A month later I had a period .....around 3 weeks later I had another light period (lasting 2 days), 2 weeks after that I've had the heaviest period I can ever remember having (so far this has lasted 5 days).

Does this mean everything is ok and I will be able to conceive??

I would really appreciate your opinions :-)
Reply

Loading...

Hi I started taking cerazette last month and this is my first period on the pill, but its been 8 days and is still going. Before I was on the pill my periods were only about 5 days, and were heavy. But now it's been really light (which im not complaining about!) I was just wondering if its normal for it to last this long? Maybe its just my body getting used to it, but I just wondered if anyone had the same problems x
Reply

Loading...

hi there i have been on cerezette for 1 yr now no periods at all throughout the hole time i had a small bleed a few months into taking the pill but nothing worth worring about i have now come off ttc and no period yet has been 1 month so far so if anyone know how long this will take as most blogs i have read say between 3 weeks and 1 yr
Reply

Loading...

i stopped taking cerazette about 2 years ago its designed to stop periods i didn't have any at all i stopped as i kept forgetting but after it took me about 4 months and 2 months were really sore breasts bad mood swings everything a pregnant lady would epect now 2 year on my periods are never the same sometimes it takes about 3 months fo a period other times im on periods for 1 month it has messed me up really terrible :'(
Reply

Loading...

Ask your OB/GYN to prescribe you Diane or Yaz. Take that for 2 months and then stop. That should help. it helped me- i went 4 months with no period after stopping the pills. Then i got pregnant right after.
Reply

Loading...

I've been taking Cerazette for the past 2 years. I had not periods. I stopped taking this pill in October 2008. My period has been coming since then, but it has stopped now. I felt that I might be pregnant. I've had 4 tests done and all of them have been negative. I'm hoping that my period will start coming to normal again.

I would not recommend this kind of pill to anyone!
Reply

Loading...

I've been using Ceratte for 2 years and I decided to stop to try for a child. I stopped in October 2008 and my period came straight on till now. I have not had no period since December '08. I've had 4 tests done and all have been negative. I've been feeling like a pregnant person.

It's so frustrating. I don't really know what to do.

I will never recommend Cerazzett to anyone.
Reply

Loading...

I just wanted to let everyone know my experience as i've been stressing for the past few months.
I was on Cetrezette for 5 months, was on Ovranette for 10 years before that with no problems but had to change due ot migranes.
I decided to stop taking it due to bad skin, but had no sign of my peiod (i had no period while being on it too)
I finally had a period last week after 5 months of not taking the pill, it cost me a fortune in pregnancy tests.
I would say while i was on this pill except my skin it was fine, but was very concerning the level of hormones that it stopped my periods for 5 months after taking it.
Reply

Loading...

Hi all, just wanted to let you know what happened to me, I read this thread for the first time back in October 2008 when I first came off Cerezette.

I had been on Cerezette for 5 years, I got married in May 2008 and by October 2008 we began talking about trying for a family. I came of the pill in October and believed I would begin my periods then.

For the entire time I was on Cerezette (5 years) I had NO periods, I thought this was great at the time but it was only when I came off of it that I found that difficulty getting your periods back can be a problem.

WHY DOES NO ONE TELL YOU THIS???

I started my first period since October 2008 Yesterday- March 2009. I have spent the last 5/6 months worrying that there is something wrong with me, I then read this thread- plus other info on the net- and found that I wasn't alone.

I don't know how long this present period will go on for, and if it now means I will have a proper cycle but I will keep you posted. Fingers crossed to be preganant by the end of the year

Becca :-)
Reply

Loading...

Hi everyone,

I was put on cerazette 18 months ago by my Doctor, cos I had bad migraines and wasn't allowed to be on Microgynon anymore.

For the first 6 months I had very irregular, super-light periods, then after that they stopped altogether - which seemed great at the time! However, this pill also made me very emotional, teary and angry - kinda like having PMT but all the time, with no periods to bring relief from the feeling!

Also - much worse! - whilst being on it my sex drive has declined dramatically, which has been tough on me and my partner.

So I decided to come off this pill last week, and we're going to just use condoms instead.

I just wanted to know if anyone else has had to come off this pill because of low sex drive - and how long till you got those feelings back??? And for your moody/teary feelings to sort themselves out??

Thanks for any advice or insight!
Reply

Loading...

I was on cerazette for 4 months, due to my age I was switched over and was fine on it for as long as I took it. Splitting up from my partner made me stop it and I have not had a period from 2 months now although pregnancy tests were negative.

Am I ever going to have one again, I wonder?
Reply

Loading...

hey

i waqs first on cerazette for about an month and a half and when my period was due it lasted 3 weeks so i came off it

however i decided to give it another run and this time i lasted about a month i came off as i was moody and teary and horrible skin

however no period this time i stopped taking it a month now and no period i haave read it can take months and months i dont like that fact as i feel ready to pop with water tension :-(

thanks for the help
Reply

Loading...